Risultati di regolarità per disequazioni variazionali e quasi-variazionali di evoluzione e applicazioni a problemi di equilibrio dinamici

Annamaria Barbagallo

La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana (2008)

  • Volume: 1, Issue: 2, page 219-222
  • ISSN: 1972-7356

How to cite

top

Barbagallo, Annamaria. "Risultati di regolarità per disequazioni variazionali e quasi-variazionali di evoluzione e applicazioni a problemi di equilibrio dinamici." La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana 1.2 (2008): 219-222. <http://eudml.org/doc/290543>.

@article{Barbagallo2008,
author = {Barbagallo, Annamaria},
journal = {La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {219-222},
publisher = {Unione Matematica Italiana},
title = {Risultati di regolarità per disequazioni variazionali e quasi-variazionali di evoluzione e applicazioni a problemi di equilibrio dinamici},
url = {http://eudml.org/doc/290543},
volume = {1},
year = {2008},
}

TY - JOUR
AU - Barbagallo, Annamaria
TI - Risultati di regolarità per disequazioni variazionali e quasi-variazionali di evoluzione e applicazioni a problemi di equilibrio dinamici
JO - La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica Italiana
DA - 2008/8//
PB - Unione Matematica Italiana
VL - 1
IS - 2
SP - 219
EP - 222
LA - ita
UR - http://eudml.org/doc/290543
ER -

References

top
  1. BARBAGALLO, A., Degenerate time-dependent variational inequalities with applications to traffic equilibrium problems, Compt. Meth. Appl. Math., 6 (2006), 117-133. Zbl1091.49005MR2280935DOI10.2478/cmam-2006-0006
  2. BARBAGALLO, A., Existence of continuous solutions to time-dependent variational inequalities, J. Nonlinear Convex Anal., 7 (2006), 343-354. Zbl1129.49004MR2287531
  3. BARBAGALLO, A., Regularity results for time-dependent variational and quasi-variational inequalities and application to calculation of dynamic traffic network, Math. Models Methods Appl. Sci., 17 (2007), 277-304. Zbl1138.49009MR2292358DOI10.1142/S0218202507001917
  4. BARBAGALLO, A., Dynamic spatial price equilibrium problem: regularity results and computational procedures, Communications to SIMAI Congress, 2 (2007), 1-10. 
  5. BARBAGALLO, A., Regularity results for evolutionary nonlinear variational and quasi- variational inequalities with applications to dynamic equilibrium problems, J. Global Optim., 40 (2008), 29-30. Zbl1149.49032MR2373537DOI10.1007/s10898-007-9194-5

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.